MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK ULTRA TRIM DENTAL CHAIR

MIDMARK CORPORATION MIDMARK ULTRA TRIM DENTAL CHAIR
Model Number 153758-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes an event that was reported to midmark on (b)(6), 2023 in which it was stated that the back of a dental chair detached from the base with a patient in the chair.No injury was reported.Per service note, the shoulder bolts that hold the backrest, at the side of the chair, behind the touch pad controls appeared loose.

Brand Name
MIDMARK ULTRA TRIM DENTAL CHAIR
Common Device Name
ULTRA TRIM DENTAL CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles 45380
Manufacturer (Section G)
MIDRMARK CORPORATION
60 vista drive
versailles OH 45304
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
9375267990
MDR Report Key17790004
Report Number1523530-2023-00005
Device Sequence Number14994961
Product Code NRU
UDI-Device Identifier00841709108976
UDI-Public00841709108976
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153758-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown